Prickly skin starting plaquenil??

I've been on plaquenil 3 days, prescribed by Prof K. Since starting it, I've had rally prickly skin, especially towards the end of the day. Now I realise it's not necessarily the plaquenil (it could be that I'm on a little too much thyroxine, for example). Just wondering if anyone else has had this with plaquenil and, if so, whether it's something that would wear off after my body gets used to it.


3 Replies

  • My only advice is to keep an eye on it, if you get blotchy or any worse, go back to GP, or ask more on here? I had a full allergy to it, but it was more than prickly...Mary F x

  • I'd call the pharmacist and tell him of the rash or better yet, photograph it NOW, before it goes away or changes and send it. Ask him if there could be a drug interaction, a reaction to Plaquenil or any reaction that the pharmacist would recognize as even a third rash to something else. A new soap, lotion or something outdoors. Even an insect bite can give a rash.The pharmacist should know, but I would photograph it for my medical record anyway.

    Warm wishes,


  • Thanks! There isn't a rash - nothing to be seen at all. It just feels really prickly! A little bit like pins and needles but all over.

You may also like...